CSN Login
Members Online: 2

cetuximad study

sp59
Posts: 1
Joined: Oct 2004

I am a participant in this study. One of the side-effects is an acne-like rash - which I am experiencing. If you are experiencing the same reaction - please let me know what products you are using to alleviate the symptoms. Thanks.

jetter
Posts: 4
Joined: Oct 2004

I am also in the cetuximab study. My skin got so bad my doctor sent me to the dermatologist and she has me on 250 mg. of tetracycline twice daily (which has helped considerably) until I complete the study in December. I use cetaphil cream on my face, along with aquaphor on the rashes under my eyes, upper lip and nose. I also use vitamin E. I use curel lotion on my body.
Jeanne

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network